# SDR IPXA2023021791087

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,022 hours, 15,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT 1 LOW. DEFERRED EMERGENCY LIGHTING SYSTEM IAW MEL 33-50-4 DMP C/W PLACARD ATTACHEDREPLACED THE EMERGENCY LIGHTING SYSTEM BATTERY POWER SUPPLY PER AMM 33-51-01. CHECKS GOOD. THIS CLEARS M803035.
